Sign in to follow this  
Followers 0
bluemoon

LEAST likely to cause extrapyramidal symptoms

3 posts in this topic

The LEAST likely to cause extrapyramidal symptoms when used to treat behavioural problems associated with head injury is
Choose one answer.
a. Risperidone   b. Olanzepine   c. Amisulpiride   d. Quetiapine   e. Aripiprazole

answer given quetiapine ,why not aripiprazole

Share this post


Link to post
Share on other sites

This is a tricky question, but there is a table in the Maudsley guidelines which puts a "-" as a means of stating very low risk of EPSE with Quetiapine and Clozapine.

 

Next to Aripiprazole there is a +/-    which essentially means low

Conversely the same can be said about Olanzapine.

 

The rest of the Atypicals are generally +    for example with amisulpride and risperidone

 

Therefore answer would be Quetiapine

2 people like this

Share this post


Link to post
Share on other sites
Sign in to follow this  
Followers 0